Comment on "Indentation size effect: reality or artefact?"

Gubicza, Jenő and Rozlosnik, N. and Juhász, A. (1997) Comment on "Indentation size effect: reality or artefact?". Journal of Materials Science Letters, 16 (23). pp. 1904-1905. ISSN 0261-8028 (print), 1573-4811 (online)

[img] PDF
Restricted to Registered users only

Download (697Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QC Physics / fizika
Depositing User: Erika Bilicsi
Date Deposited: 16 Oct 2012 12:54
Last Modified: 16 Oct 2012 12:54

Actions (login required)

View Item View Item